# SDR I5EA2021073000004

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 56,561 hours, 30,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 94663
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGANCY LIGHT INOP. REMOVE AND REPLACE EMERGENCY LIGHT BATTERY M1479 AT STA 598, AND TEST IAW B737-400 AMM 33-51-51, TESTS OK
